# SDR AALA970406

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655624913
- Condition: Corroded
- Location: Bs 1018
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND STRINGER 29R AT APPROX STATION 1018 HAD CORROSION BLENDED BEYOND SRM LIMITS.  REPAIRED PER MRB 727-0027.  (M)
